# SDR FDEA201107042559

- Difficulty date: July 4, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DOOR 4 LT AFT CUTOUT INBD SKIN BETWEEN LONGERON 20 LT TO 21 LT SKIN PUNCTURED.  DAMAGED AREA TRIMMED OUT PER SRM53-00-00 FIG 204 REV 46. HFEC INSPECTION CARRIED  OUT ON TRIMMED AREA,  FOUND NO CRACK.  REPAIR DOUBLER FABRICATED AND INSTALLED PER SRM53-00-00 FIG 204 REV 46.   REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100 REV 112.
